# SDR HNAA20170918316

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 62,456 hours, 70,894 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Unknown
- Location: Rt Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED DURING CLIMB OUT,  WITH ASSOCIATED CAUTION LIGHTS.  REMOVED AND  REINSTALLED THE LT AC GCU FOR TROUBLESHOOTING.  REPLACED RT GCU.  OPS CHECK GOOD.
